# SDR FDEA201810313069

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 103,191 hours, 35,117 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB10883
- Condition: Gouged
- Location: Lt Wing
- Part time: 35,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF LEFT WING BETWEEN NR 3 AND NR 4 SLATS HAS METAL DAMAGE, ( CAUSED BY MIGRATED ECCENTRIC BOLT, ECCENTRIC BOLT ON SEPARATE NON-ROUTINE.) REPAIRED LEADING EDGE RIB DAMAGE REF EA 8-5710-T0343204 PART 1.
